Alert archive / Texas / Frost Advisories in 2012

Frost Advisory 3, NWS Amarillo, TX

October 7, 201220 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this frost advisory at Oct 7, 2012, 3:12 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Oct 7, 2012, 7:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 3:12 PM CDT (20:12 UTC)
In effect from
Oct 7, 2012, 7:00 PM CDT
Expired
Oct 8, 2012, 10:00 AM CDT
In force
15 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS74 KAMA 072012
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT SUN OCT 7 2012

OKZ001>003-TXZ001>020-080500-
/O.NEW.KAMA.FR.Y.0003.121008T0000Z-121008T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
312 PM CDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
MONDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S
  ACROSS THE PANHANDLES.

* TIMING...TEMPERATURES IN THE LOWER 30 MID 30S WILL LIKELY OCCUR
  FROM THE MID EVENING THROUGH THE MID MORNING ON MONDAY.

* IMPACTS...TEMPERATURES WILL BE IN THE LOWER TO MID 30S FOR MUCH OF
  THE NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

GOEHRING
4 follow-up statements
939 
WWUS74 KAMA 072127 CCA
NPWAMA

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
424 PM CDT SUN OCT 7 2012

OKZ001>003-TXZ001>020-080630-
/O.COR.KAMA.FR.Y.0003.121008T0000Z-121008T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
424 PM CDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
MONDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S
  ACROSS THE PANHANDLES.

* TIMING...TEMPERATURES IN THE LOWER TO MID 30S WILL LIKELY OCCUR FROM
  THE MID EVENING THROUGH THE MID MORNING ON MONDAY.

* IMPACTS...TEMPERATURES WILL BE IN THE LOWER TO MID 30S FOR MUCH OF
  THE NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

KB/GOEHRING
303 
WWUS74 KAMA 080116
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN OCT 7 2012

OKZ001>003-TXZ001>020-080930-
/O.CON.KAMA.FR.Y.0003.000000T0000Z-121008T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
816 PM CDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO 
  MID 30S ACROSS THE PANHANDLES. 

* TIMING...TEMPERATURES IN THE LOWER TO MID 30S WILL LIKELY OCCUR
  FROM MID TO LATE THIS EVENING THROUGH THE MID MORNING ON MONDAY.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT
  COVERED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

KB
641 
WWUS74 KAMA 080318
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1018 PM CDT SUN OCT 7 2012

OKZ001-TXZ001-002-006-007-011-016-081130-
/O.UPG.KAMA.FR.Y.0003.000000T0000Z-121008T1500Z/
/O.NEW.KAMA.FZ.W.0002.121008T0318Z-121008T1500Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-DEAF SMITH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...HEREFORD
1018 PM CDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO
  LOWER 30S ACROSS THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES. 

* TIMING...SUB FREEZING TEMPERATURES WILL OCCUR OVERNIGHT...BEFORE
  CLIMBING ABOVE FREEZING MID MONDAY MORNING. 

* IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

OKZ002-003-TXZ003>005-008>010-012>015-017>020-081130-
/O.CON.KAMA.FR.Y.0003.000000T0000Z-121008T1500Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-
HEMPHILL-POTTER-CARSON-GRAY-WHEELER-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN...
GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...BORGER...MIAMI...
CANADIAN...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...
WHEELER...CANYON...CLAUDE...CLARENDON...WELLINGTON
1018 PM CDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S
  ACROSS ALL BUT THE FAR WESTERN PANHANDLES...WHERE COLDER
  TEMPERATURES ARE EXPECTED. 

* TIMING...TEMPERATURES WILL REMAIN IN THE LOWER TO MID 30S
  OVERNIGHT...BEFORE WARMING UP MID MONDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT 
  COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

KB
110 
WWUS74 KAMA 081101
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
601 AM CDT MON OCT 8 2012

OKZ001-TXZ001-002-006-007-011-016-081500-
/O.CON.KAMA.FZ.W.0002.000000T0000Z-121008T1500Z/
CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-DEAF SMITH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...HEREFORD
601 AM CDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* EVENT...TEMPERATURES THIS MORNING HAVE FALLEN INTO THE UPPER 20S
  TO LOWER 30S ACROSS THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES.

* TIMING...SUB FREEZING TEMPERATURES ARE ALREADY OCCURRING IN MANY
  AREAS. TEMPERATURES WILL CLIMB ABOVE FREEZING MID MORNING.

* IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

OKZ002-003-TXZ003>005-008>010-012>015-017>020-081500-
/O.CON.KAMA.FR.Y.0003.000000T0000Z-121008T1500Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-
HEMPHILL-POTTER-CARSON-GRAY-WHEELER-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN...
GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...BORGER...MIAMI...
CANADIAN...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...
WHEELER...CANYON...CLAUDE...CLARENDON...WELLINGTON
601 AM CDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* EVENT...TEMPERATURES THIS MORNING HAVE FALLEN INTO THE LOWER TO
  MIDDLE 30S ACROSS ALL BUT THE FAR WESTERN PANHANDLES...WHERE EVEN
  COLDER TEMPERATURES ARE BEING SEEN.

* TIMING...TEMPERATURES WILL REMAIN IN THE LOWER TO MID 30S...BEFORE
  WARMING UP BY MID MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT 
  COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

SIMPSON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this frost advisory went out at Oct 7, 2:18 PM CDT, 54 minutes earlier.

Area forecast discussion, Oct 7, 2:18 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
218 PM CDT SUN OCT 7 2012

.DISCUSSION...
CLOUDS ARE EXPECTED TO DECREASE DURING THE EVENING HOURS AND
TEMPERATURES SHOULD DROP INTO THE 30S ACROSS THE AREA. HAVE GONE
AHEAD AND ISSUED A FROST ADVISORY FOR THE ENTIRE AREA. THE ONLY FLY
IN THE OINTMENT IS THAT THE WIND MAY STAY UP ENOUGH TO PRECLUDE THE
DEVELOPMENT OF MUCH FROST.

HIGH TEMPERATURES WILL GET BACK INTO THE 60S AND 70S FOR THE REST
OF THIS WEEK AS THE NORTHERN STREAM UPPER TROUGH MOVES OFF TO THE
EASTERN U.S. AND EASTERN CANADA AND A MORE MODERATE PACIFIC AIR
MASS MOVES OVER THE REGION. A STRONG UPPER LEVEL LOW WILL MOVE FROM
SOUTHERN CALIFORNIA THURSDAY INTO THE CENTRAL ROCKIES FRIDAY AND
THEN OUT ONTO THE CENTRAL PLAINS BY SATURDAY. THIS WILL LEAVE THE
PANHANDLES IN A SOUTHWEST FLOW ALOFT FROM THURSDAY INTO SATURDAY.
THIS SOUTHWEST FLOW ALOFT WILL NOT ONLY BRING SEVERAL MINOR SHORT
WAVE TROUGHS THROUGH IT...BUT IT WILL ALSO ENCOURAGE LOW LEVEL
MOISTURE TO RETURN AHEAD OF A DEEPENING SURFACE TROUGH. WILL KEEP
POPS IN THE FORECAST THURSDAY AND BEYOND.

&&

.FIRE WEATHER...
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
OVER THE NEXT FEW DAYS. THE STRONGEST WINDS WILL NOT COINCIDE WITH
THE LOWEST RELATIVE HUMIDITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                35  69  46  77  40 /   0   0   5   5   5
BEAVER OK                  36  70  41  70  39 /   0   0   0   5   5
BOISE CITY OK              35  68  43  69  36 /   0   0   5   5   5
BORGER TX                  37  72  46  75  42 /   0   0   5   5   5
BOYS RANCH TX              36  73  44  78  40 /   0   0   5   5   5
CANYON TX                  34  68  44  79  40 /   0   0   5   5   5
CLARENDON TX               36  68  47  78  43 /   0   0   5   5  10
DALHART TX                 32  70  40  73  36 /   0   0   5   5   5
GUYMON OK                  35  71  41  74  38 /   0   0   0   5   5
HEREFORD TX                33  69  45  79  39 /   0   0   5   5   5
LIPSCOMB TX                33  70  44  72  40 /   0   0   0   5   5
PAMPA TX                   36  66  46  72  40 /   0   0   5   5   5
SHAMROCK TX                33  66  47  77  42 /   0   0   5   5   5
WELLINGTON TX              34  66  46  78  45 /   0   0   5   5  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FROST ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...FROST ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY FOR
     THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

16/15
Hazardous weather outlook, Oct 7, 3:03 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT SUN OCT 7 2012

OKZ001>003-TXZ001>020-080815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
303 PM CDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A FROST ADVISORY IS IN EFFECT FOR THE PANHANDLES THROUGH TONIGHT.
TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FROST ADVISORY IS IN EFFECT THROUGH MID MORNING MONDAY FOR THE
PANHANDLES. LOW TEMPERATURES MONDAY WILL BE IN THE LOWER TO MID 30S.

THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THURSDAY THROUGH SATURDAY. A FEW OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GOEHRING

Nearby

Frost Advisories in Texas, 2012Frost Advisories in Oklahoma, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.